# SDR ABXA9701183

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5912168502
- Condition: Cracked
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP VANE SLIDE ARM BRACKET CRACKED, OUTBOARD END RIB CORRODED AND SKIN DENTED.  REPLACED SKIN, HONEYCOMB CORE AND INTERNAL DOUBLERS IAW DC9 SRM.
